# SDR SIMA200114601

- Difficulty date: May 26, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: M15853505
- Part serial: 3052
- Condition: Inoperative
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3717 - CREW REPORTED THE WEATHER RADAR TO BE INOPERATIVE.  AIRCRAFT WAS RETURNED TO DFW TO WEATHER IN HRL.  MAINTENANCE REMOVED AND REPLACED THE WEATHER RADAR R/T UNIT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
